# SDR VNAA202101041111

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 13,738 hours, 12,428 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214811A
- Part serial: 501
- Condition: Failed
- Location: Thrust Reversers
- Part time: 29,653 hours, 28,540 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REJECTED THE TAKE OFF FROM RUNWAY 25L.  SPEED BELOW 40 KNOTS.  RT REV UNSAFE AMBER MESSAGE.  REMOVED AND REPLACED RT TR ISOLATION CONTROL VALVE, IAW CRJ900 AMM 78-32-09-000/400-801-A01.
